Couldn't find what you looking for?

TRY OUR SEARCH!

You're having an allergic reaction to the Monistat 1 it's too strong same thing happened to me
Reply

Loading...

My issue with Monistat 1 was from 5 years ago. It was my first yeast infection and I wanted it gone asap. I picked up the ovule 1 day pack and the day after inserting it ended up being pretty scary. I started to break out in hives on my chin and the inside of my mouth, my lips swelled up, and my eyes got very red. I can't remember if I had the swelling on my lady parts because of everything happening with my face. I, of course, went to urgent care immediately got everything taken care of. I thankfully don't get yeast infections often but every time after that my doctor has prescribed me the oral medicine, Diflucan, which I have never had any issues with. I am now 27 weeks pregnant and feel like I have had a yeast infection on and off for a few years and was reading that Diflucan is not safe to take during pregnancy, but the over the counter types are. I'm scared to even try the over counter stuff because of my allergic reaction, but I'm thinking that the one day dose is just too strong for most people.
Reply

Loading...

I had a reaction to the one day kind years ago with severe swelling, the doctor told me to always use the seven day kind after that. There is two different types of seven day kind, try the one that is not using the same medication as Monistat.
Reply

Loading...

When did the swelling go down? Was it days
Reply

Loading...